Previous |  Up |  Next

Article

References:
[1] H. L. Chow: On supports of semigroups of measures. Proc. Edinburgh Math. Soc. (2) 19 (1974), 31-33. MR 0344799 | Zbl 0286.43003
[2] I. Glicksberg: Convolution semigroups of measures. Pacific J. Math. 9 (1959), 51 - 67. DOI 10.2140/pjm.1959.9.51 | MR 0108690 | Zbl 0088.02903
[3] P.A. Grillet: Intersections of maximal ideals in semigroups. Amer. Math. Monthly 76 (1969), 503-509. DOI 10.2307/2316957 | MR 0248254 | Zbl 0191.01603
[4] R. J. Koch, A. D. Wallace: Maximal ideals in compact semigroups. Duke Math. J. 21 (1954), 681-685. DOI 10.1215/S0012-7094-54-02170-5 | MR 0063381 | Zbl 0057.01502
[5] A. B. Paalman-de Miranda: Topological semigroups. 2nd edition (Mathematisch Centrum, Amsterdam, 1970). Zbl 0242.22003
[6] Š. Schwarz: Prime ideals and maximal ideals in semigroups. Czech. Math. J. 19 (94) (1969), 72-79. MR 0237680 | Zbl 0176.29503
Partner of
EuDML logo